Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the non-uniqueness of elastic rotations for deformations of materials with elastic range

Author: David R. Owen
Journal: Quart. Appl. Math. 32 (1974), 355-359
MSC: Primary 73.53
DOI: https://doi.org/10.1090/qam/438879
MathSciNet review: 438879
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note precise definitions of the concepts of elastic and permanent deformation are used to establish non-uniqueness of elastic rotations for deformations of materials with elastic range.

References [Enhancements On Off] (What's this?)

  • [1] David R. Owen, A mechanical theory of materials with elastic range, Arch. Rational Mech. Anal. 37 (1970), 85–110. MR 0260257, https://doi.org/10.1007/BF00281664
  • [2] E. H. Lee, J. Appl. Mech. 36, 1 (1969)
  • [3] Jean Mandel, Distribution des vitesses de contrainte et de déformation dans un milieu élastique-viscoplastique en transformation quasi statique, contenue, isotherme, C. R. Acad. Sci. Paris Sér. A-B 273 (1971), A1285–A1288 (French). MR 0292359
  • [4] J. R. Willis, J. Mech. Phys. Solids 17, 359 (1969)
  • [5] C. Truesdell and W. Noll, The non-linear field theories of mechanics, Handbuch der Physik, Band III/3, Springer-Verlag, Berlin, 1965, pp. 1–602. MR 0193816
  • [6] D. R. Owen, Department of Mathematics Technical Report 72-1, January, 1972, Carnegie-Mellon University

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.53

Retrieve articles in all journals with MSC: 73.53

Additional Information

DOI: https://doi.org/10.1090/qam/438879
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society